# SDR AU510001619

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 404
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 8259JR2
- Part serial: 852
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN HEATER FAULTY. SMOKE IN CABIN. INVESTIGATION FOUND THE FORWARD VENT BLOWER INOPERATIVE DUE MOTOR BRUSH HANGUP. INSPECTION OF THE HEATER FOUND DISCOLORATION ON THE HEATER OUTER SHROUD. INTERNAL INSPECTION FOUND THE PAINT ON THE INSIDE OF THE HEATER SHROUD HAD CAUGHT FIRE RESULTING IN THE SMOKE IN THE CABIN. DUCT OVERTEMP SWITCH ALSO TRIPPED.  (CASA NR 510001619)
